# SDR FDEA202510172048

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N182FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63113
- Aircraft time: 9,104 hours, 4,552 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587695
- Condition: Broken
- Location: Zone 200
- Part time: 9,104 hours, 4,552 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN MAIN DECK PANEL 241ZFF.  THE FLOOR PANEL 241ZFF WAS REPAIRED IAW SRM 53-00-50-2R, PAR 4-B, FIG 201, SHEET 2, REV 92.
